# SDR HEEA967763

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 453105004
- Condition: Defective
- Location: Cockpit
- Component: R501
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 1/2 MILES OFF; SIGNAL WEAK AND BUTTONS ARE INTERMITTENT.
